# SDR DXTA2025040300914

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- Aircraft time: 242 hours, 147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH CLOSED FROM THE OUTSIDE. FROM THE INSIDE YOU CAN JIGGLE THE HANDLE AND GET IT TO LATCH, BUT FROM THE OUTSIDE IT IS UNABLE TO ENGAGE THE LATCH TO CLOSE THE DOOR. CORRECTIVE ACTION: PERFORMED MAIN CABIN DOOR HEALTH CHECK/DATA COLLECTION CHECKLIST AND DOOR PINS WERE FOUND OPERABLE AND WITHIN LIMITS AND WERE LUBRICATED. MULTIPLE OPS CHECKS GOOD. ALL WORK DONE PER REF AMM 52-10-04. MAIN CABIN DOOR HEALTH CHECK/DATA COLLECTION CHECKLIST WAS SENT TO MCC AND TEAM 680. NO FLIRTHER DEFECTS NOTED.
